English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

IDEAL D-DIMENSIONAL POLYMER NETWORKS ON D(F)-DIMENSIONAL FRACTALS

MPS-Authors
/persons/resource/persons48919

Vilgis,  Thomas A.
MPI for Polymer Research, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Heinrich, G., & Vilgis, T. A. (1994). IDEAL D-DIMENSIONAL POLYMER NETWORKS ON D(F)-DIMENSIONAL FRACTALS. EPL, 25(3), 175-180. doi:10.1209/0295-5075/25/3/004.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0027-BB88-E
Abstract
There is no abstract available